29 Publikationen

Alle markieren

[29]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920297
The E-normal structure of odd dimensional unitary groups
Bak A, Preusser R (2018)
Journal of Pure and Applied Algebra 222(9): 2823-2880.
PUB | DOI | WoS
 
[28]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2916594
Subring subgroups of symplectic groups in characteristic 2
Bak A, Stepanov A (2017)
St. Petersburg Mathematical Journal 28(4): 465-475.
PUB | DOI | WoS
 
[27]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2536383
Surgery on a pair of transversal manifolds
Bak A, Muranov YV (2012)
Journal of Homotopy and Related Structures 7(2): 255-279.
PUB | DOI | WoS
 
[26]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1796427
Local-Global Principle for Transvection Groups
Bak A, Basu R, Rao RA (2010)
Proceedings of the American Mathematical Society 138(4): 1191-1204.
PUB | DOI | WoS
 
[25]
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1634902
Localization-completion strikes again: Relative K-1 is nilpotent by abelian
Bak A, Hazrat R, Vavilov N (2009)
Journal of Pure and Applied Algebra 213(6): 1075-1085.
PUB | DOI | WoS
 
[24]
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586343
Splitting a simple homotopy equivalence along a submanifold with filtration
Bak A, Muranov YV (2008)
Sbornik Mathematics 199(5-6): 787-809.
PUB | DOI | WoS
 
[23]
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1636440 PUB | DOI | WoS
 
[22]
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1596766
Homology of multiplicative Lie rings
Bak A, Donadze G, Inassaridze N, Ladra M (2007)
Journal of Pure and Applied Algebra 208(2): 761-777.
PUB | DOI | WoS
 
[21]
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1597926
Normal invariants of manifold pairs and assembly maps
Bak A, Muranov YV (2006)
Sbornik Mathematics 197(5-6): 791-811.
PUB | DOI | WoS
 
[20]
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1603874
The dimension of spheres with smooth one fixed point actions
Bak A, Morimoto M (2005)
Forum Mathematicum 17(2): 199-216.
PUB | DOI | WoS
 
[19]
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1606213 PUB | DOI | WoS
 
[18]
2003 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1608752
Stability for quadratic K-1
Bak A, Petrov V, Tang G (2003)
K-Theory 30(1): 1-11.
PUB | DOI | WoS
 
[17]
2000 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1619515
Structure of hyperbolic unitary groups I: elementary subgroups
Bak A, Vavilov N (2000)
Algebra Colloquium 7(2): 159-196.
PUB | DOI | WoS
 
[16]
2000 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1619564
Stability for Hermitian K-1
Bak A, Tang G (2000)
Journal of Pure and Applied Algebra 150(2): 107-121.
PUB | DOI | WoS
 
[15]
2000 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1618513
Presenting powers of augmentation ideals and Pfister forms
Bak A, Vavilov N (2000)
K-Theory 20(4): 299-309.
PUB | DOI | WoS
 
[14]
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1625531
Global actions: the algebraic counterpart of a topological space
Bak A (1997)
Russian Mathematical Surveys 52(5): 955-996.
PUB | DOI | WoS
 
[13]
1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1639040
Equivariant surgery with middle dimensional singular sets .1.
Bak A, Morimoto M (1996)
Forum Mathematicum 8(3): 267-302.
PUB | DOI | WoS
 
[12]
1995 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1640490
Normality for Elementary Subgroup Functors
Bak A, Vavilov N (1995)
Mathematical Proceedings of the Cambridge Philosophical Society 118: 35-47.
PUB | DOI | WoS
 
[11]
1995 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1629174
Induction for Finite-Groups Revisited
Bak A (1995)
Journal of Pure and Applied Algebra 104(3): 235-241.
PUB | DOI | WoS
 
[10]
1994 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1644231
K-Theoretic Groups with Positioning Map and Equivariant Surgery .3.
Bak A, Morimoto M (1994)
Proceedings of the Japan Academy. Series A = Mathematical sciences 70(1): 6-11.
PUB | DOI | WoS
 
[9]
1984 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1658619
K2-Analogs of Hasse Norm Theorems
Bak A, Rehmann U (1984)
Commentarii mathematici Helvetici : CMH 59(1): 1-11.
PUB | DOI | WoS
 
[8]
1982 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1660377
The Congruence Subgroup and Metaplectic Problems for SLn>=2 of Division-Algebras
Bak A, Rehmann U (1982)
Journal of Algebra 78(2): 475-547.
PUB | DOI | WoS
 
[7]
1982 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1661143 PUB | DOI | WoS
 
[6]
1982 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1660201
Subgroups of the General Linear Group Normalized by Relative Elementary Groups
Bak A (1982)
Lecture notes in mathematics. A collection of informal reports and seminars 967: 1-22.
PUB | WoS
 
[5]
1981 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1661817
On the Congruence Subgroup Problem and the Metaplectic Problem for Classical-Groups of Rank >1
Bak A (1981)
Comptes Rendues de l' Académie des Sciences. Série 1, Science Mathématique 292(5): 307-310.
PUB | WoS
 
[4]
1979 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1662704
Congruence Subgroup Problem for SLn >= 2 over a Skew Field
Bak A, Rehmann U (1979)
Comptes Rendues Hebdomadaires de Séances de l'Académie des Sciences. Série A 289(3): 151.
PUB | WoS
 
[3]
1978 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1663372
Computation of Even Dimension Surgery Groups of Odd Torsion Groups
Bak A (1978)
Communications in Algebra 6(14): 1393-1458.
PUB | DOI | WoS
 
[2]
1977 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1630226
Grothendieck Groups of Modules and Forms over Commutative Orders
Bak A (1977)
American Journal of Mathematics 99(1): 107-120.
PUB | DOI | WoS
 
[1]
1975 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1664325
Odd Dimension Surgery Groups of Odd Torsion Groups Vanish
Bak A (1975)
Topology 14(4): 367-374.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung

29 Publikationen

Alle markieren

[29]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920297
The E-normal structure of odd dimensional unitary groups
Bak A, Preusser R (2018)
Journal of Pure and Applied Algebra 222(9): 2823-2880.
PUB | DOI | WoS
 
[28]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2916594
Subring subgroups of symplectic groups in characteristic 2
Bak A, Stepanov A (2017)
St. Petersburg Mathematical Journal 28(4): 465-475.
PUB | DOI | WoS
 
[27]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2536383
Surgery on a pair of transversal manifolds
Bak A, Muranov YV (2012)
Journal of Homotopy and Related Structures 7(2): 255-279.
PUB | DOI | WoS
 
[26]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1796427
Local-Global Principle for Transvection Groups
Bak A, Basu R, Rao RA (2010)
Proceedings of the American Mathematical Society 138(4): 1191-1204.
PUB | DOI | WoS
 
[25]
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1634902
Localization-completion strikes again: Relative K-1 is nilpotent by abelian
Bak A, Hazrat R, Vavilov N (2009)
Journal of Pure and Applied Algebra 213(6): 1075-1085.
PUB | DOI | WoS
 
[24]
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586343
Splitting a simple homotopy equivalence along a submanifold with filtration
Bak A, Muranov YV (2008)
Sbornik Mathematics 199(5-6): 787-809.
PUB | DOI | WoS
 
[23]
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1636440 PUB | DOI | WoS
 
[22]
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1596766
Homology of multiplicative Lie rings
Bak A, Donadze G, Inassaridze N, Ladra M (2007)
Journal of Pure and Applied Algebra 208(2): 761-777.
PUB | DOI | WoS
 
[21]
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1597926
Normal invariants of manifold pairs and assembly maps
Bak A, Muranov YV (2006)
Sbornik Mathematics 197(5-6): 791-811.
PUB | DOI | WoS
 
[20]
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1603874
The dimension of spheres with smooth one fixed point actions
Bak A, Morimoto M (2005)
Forum Mathematicum 17(2): 199-216.
PUB | DOI | WoS
 
[19]
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1606213 PUB | DOI | WoS
 
[18]
2003 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1608752
Stability for quadratic K-1
Bak A, Petrov V, Tang G (2003)
K-Theory 30(1): 1-11.
PUB | DOI | WoS
 
[17]
2000 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1619515
Structure of hyperbolic unitary groups I: elementary subgroups
Bak A, Vavilov N (2000)
Algebra Colloquium 7(2): 159-196.
PUB | DOI | WoS
 
[16]
2000 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1619564
Stability for Hermitian K-1
Bak A, Tang G (2000)
Journal of Pure and Applied Algebra 150(2): 107-121.
PUB | DOI | WoS
 
[15]
2000 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1618513
Presenting powers of augmentation ideals and Pfister forms
Bak A, Vavilov N (2000)
K-Theory 20(4): 299-309.
PUB | DOI | WoS
 
[14]
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1625531
Global actions: the algebraic counterpart of a topological space
Bak A (1997)
Russian Mathematical Surveys 52(5): 955-996.
PUB | DOI | WoS
 
[13]
1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1639040
Equivariant surgery with middle dimensional singular sets .1.
Bak A, Morimoto M (1996)
Forum Mathematicum 8(3): 267-302.
PUB | DOI | WoS
 
[12]
1995 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1640490
Normality for Elementary Subgroup Functors
Bak A, Vavilov N (1995)
Mathematical Proceedings of the Cambridge Philosophical Society 118: 35-47.
PUB | DOI | WoS
 
[11]
1995 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1629174
Induction for Finite-Groups Revisited
Bak A (1995)
Journal of Pure and Applied Algebra 104(3): 235-241.
PUB | DOI | WoS
 
[10]
1994 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1644231
K-Theoretic Groups with Positioning Map and Equivariant Surgery .3.
Bak A, Morimoto M (1994)
Proceedings of the Japan Academy. Series A = Mathematical sciences 70(1): 6-11.
PUB | DOI | WoS
 
[9]
1984 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1658619
K2-Analogs of Hasse Norm Theorems
Bak A, Rehmann U (1984)
Commentarii mathematici Helvetici : CMH 59(1): 1-11.
PUB | DOI | WoS
 
[8]
1982 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1660377
The Congruence Subgroup and Metaplectic Problems for SLn>=2 of Division-Algebras
Bak A, Rehmann U (1982)
Journal of Algebra 78(2): 475-547.
PUB | DOI | WoS
 
[7]
1982 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1661143 PUB | DOI | WoS
 
[6]
1982 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1660201
Subgroups of the General Linear Group Normalized by Relative Elementary Groups
Bak A (1982)
Lecture notes in mathematics. A collection of informal reports and seminars 967: 1-22.
PUB | WoS
 
[5]
1981 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1661817
On the Congruence Subgroup Problem and the Metaplectic Problem for Classical-Groups of Rank >1
Bak A (1981)
Comptes Rendues de l' Académie des Sciences. Série 1, Science Mathématique 292(5): 307-310.
PUB | WoS
 
[4]
1979 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1662704
Congruence Subgroup Problem for SLn >= 2 over a Skew Field
Bak A, Rehmann U (1979)
Comptes Rendues Hebdomadaires de Séances de l'Académie des Sciences. Série A 289(3): 151.
PUB | WoS
 
[3]
1978 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1663372
Computation of Even Dimension Surgery Groups of Odd Torsion Groups
Bak A (1978)
Communications in Algebra 6(14): 1393-1458.
PUB | DOI | WoS
 
[2]
1977 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1630226
Grothendieck Groups of Modules and Forms over Commutative Orders
Bak A (1977)
American Journal of Mathematics 99(1): 107-120.
PUB | DOI | WoS
 
[1]
1975 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1664325
Odd Dimension Surgery Groups of Odd Torsion Groups Vanish
Bak A (1975)
Topology 14(4): 367-374.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung